Hilbert transform on W1

Volodymyr Dilnyi , Khrystyna Huk

Abstract

We obtain a boundedness criterion for the Hilbert transform on the Paley-Wiener space in the terms of decomposition. Since we have a simple method of evaluation of the Hilbert transform.
Author Volodymyr Dilnyi (FoEEaLS / DoAM)
Volodymyr Dilnyi,,
- Department of Applied Mathematics
, Khrystyna Huk
Khrystyna Huk,,
-
Journal seriesMatematychni Studii, ISSN 1027-4634, e-ISSN 2411-0620, (N/A 20 pkt)
Issue year2019
Vol52
No1
Pages32-37
Publication size in sheets0.5
Keywords in EnglishHilbert transform; Paley–Wiener space; weighted Hardy space
DOIDOI:10.30970/ms.52.1.32-37
URL http://matstud.org.ua/texts/2019/52_1/32-37.pdf
Languageen angielski
Score (nominal)20
Score sourcejournalList
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?